# SDR GAIA04119

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rtwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND PANEL SUPPORT ANGLE CRACK, RT WING L/E STA 130.  REF FASI NR REMOVED, FABRICATED AND REINSTALLED PANEL SUPPORT ANGLE IAW SRM 57-20-2, FIG 1.
